# SDR A6WA200840516

- Difficulty date: June 16, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 11,771 hours, 10,733 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG DISAGREE ON DEPARTURE.  COMPLIED WITH QRH GEAR CAME DOWN ALL THREE SHOWED LOCKED.  RT UPLOCK TARGET FOUND LOOSE, RETIGHTENED PER CMM 32-30-16 FUNCTION TEST OF EXTENSION AND RETRACTION TEST GOOD.  (A)
